# SDR USAA2009051191150

- Difficulty date: March 27, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C5 - MAJOR REPAIR - CRACKS ON FRAME WEB AT BS 847, S25R.  REPLACED FRAME AT BS 847, S25R IAW B737 SRM 51-40-02.
